Arun Kajla

DOI Number
First page
Last page


In this note, we derive some approximation properties of the generalized Bernstein-Kantorovich type operators based on two nonnegative parameters considered  by A. Kajla [Appl. Math. Comput. 2018]. We establish Voronovskaja type asymptotic theorem for these operators. The rate of convergence for differential functions whose derivatives are of bounded variation is also derived. Finally, we show the convergence of the operators by illustrative graphics in Mathematica software to certain functions.


Approximation; Bernstein-Kantorovich type operators; convergence.

Full Text:



U. Abel and M. Heilmann, The complete asymptotic expansion for Bernstein-Durrmeyer operators with Jacobi weights, Mediterr. J.Math. 1 (2004) 487-499.

U. Abel, M. Ivan and R. Paltanea, The Durrmeyer variant of an operator defined by D.D. Stancu, Appl. Math. Comput. 259 (2015) 116-123.

T. Acar, A. Aral and S. A. Mohiuddine, Approximation by bivariate (p,q)-Bernstein-Kantorovich operators, Iran. J. Sci. Technol. Trans. Sci. 42 (2018) 655-662.

T. Acar, A. Aral and I. Ra¸ sa, Approximation by k-th order modifications of Sz´asz-Mirakyan operators, Studia Sci. Math. Hungar. 53 (2016) 379–398.

T. Acar, A. Aral and S. A. Mohiuddine, On Kantorovich modification of (p,q)-Baskakov operators, J. Inequal. Appl. 98 2016, (2016) 1-14.

T. Acar, A. Aral and I. Ra¸ sa, Modified Bernstein-Durrmeyer operators, General Math. 22 (1) (2014) 27-41.

T. Acar, Asymptotic formulas for generalized Sz´ asz-Mirakyan operators, Appl. Math. Comput. 263 (2015), 223-239.

A. M. Acu, Stancu-Schurer-Kantorovich operators based on q−integers, Appl. Math. Comput. 259 (2015) 896-907.

P. N. Agrawal, N. Ispir and A. Kajla, Approximation properties of Lupas-Kantorovich operators based on Polya distribution, Rend. Circ. Mat. Palermo 65 (2016) 185-208.

P. N. Agrawal, M. Goyal and A. Kajla, q−Bernstein-Schurer-Kantorovich type operators, Boll. Unione Mat. Ital. 8 (2015) 169-180.

D. Barbosu, Kantorovich-Stancu type operators, J. Inequal. Pure Appl. Math. 5 (2004) 1-6.

D. Cárdenas-Morales and V. Gupta, Two families of Bernstein-Durrmeyer type operators, Appl. Math. Comput. 248 (2014) 342-353.

D. Costarelli and G. Vinti, A Quantitative estimate for the sampling Kantorovich series in terms of the modulus of continuity in orlicz spaces, Constr. Math. Anal., 2 (1) (2019), 8-14.

S. G. Gal and S. Trifa, Quantitative Estimates for L p -Approximation by Bernstein-Kantorovich-Choquet Polynomials with Respect to Distorted Lebesgue Measures, Constr. Math. Anal. 2 (1) (2019) 15-21.

H. Gonska, M. Heilmann and I. Rasa, Kantorovich operators of order k, Numer. Funct. Anal. Optim. 32 (2011) 717-738.

H. Gonska and R. Paltanea, Simultaneous approximation by a class of Bernstein-Durrmeyer operators preserving linear functions, Czech. Math. J. 60 (2010) 783-799.

V. Gupta and R. P. Agarwal, Convergence Estimates in Approximation Theory, Springer (2014).

V. Gupta, A. M. Acu and D. F. Sofonea, Approximation of Baskakov type Pòlya-Durrmeyer operators, Appl. Math. Comput. 294 (2017) 318-331.

V. Gupta, T. M. Rassias, P. N. Agrawal and A. M. Acu, Recent Advances in Constructive Approximation Theory, Springer, 2018.

V. Gupta and T. M. Rassias, Lupas-Durrmeyer operators based on Polya distribution, Banach J. Math. Anal. 8 (2) (2014) 146-155.

V. Gupta and G. Tachev, Approximation with Positive Linear Operators and Linear Combinations, Springer, Cham, 2017.

V. Gupta, G. Tachev, and A.M. Acu, Modified Kantorovich operators with better approximation properties, Numerical Algorithms, DOI: 10.1007/s11075-018-0538-7.

A. Kajla, The Kantorovich variant of an operator defined by D. D. Stancu, Appl. Math. Comput. 316 (2018) 400-408.

A. Kajla and T. Acar, A new modification of Durrmeyer type mixed hybrid operators, Carpathian J. Math. 34 (1) (2018) 47-56.

A. Kajla and T. Acar, Blending type approximation by generalized Bernstein-Durrmeyer type operators, Miskolc Math Notes 19 (1) (2018) 319-336.

A. Kajla and P. N. Agrawal, Sz´ asz-Durrmeyer type operators based on Charlier polynomials, Appl. Math. Comput. 268 (2015) 1001-1014.

R. Maurya, H. Sharma and C. Gupta, Approximation properties of Kantorovich type modifications of (p,q)-Meyer-König-Zeller operators, Constr. Math. Anal., 1 (1) (2018) 58-72.

D. Miclaus, The generalization of certain results for Kantorovich operators, General Math 21 (2) (2013) 47-56.

D. Micl˘ au¸ s and O. T. Pop, The Voronovskaja theorem for some linear positive operators defined by infinite sum, Creat. Math. Inform, 20 (2011) 55-61.

S. A. Mohiuddine T. Acar, A. Alotaibi, Construction of a new family of Bernstein-Kantorovich operators, Math. Meth. Appl. Sci. 40 (2017) 7749-7759.

D. D. Stancu, The remainder in the approximation by a generalized Bernstein operator: a representation by a convex combination of second-order divided differences, Calcolo 35 (1998) 53-62.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)